# SDR HALA2010031400107

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,063 hours, 17,509 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Indicator
- Part number: 4039891900
- Part serial: 96113516
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CAPT AIRSPEED FLAG INTERMITTENT ON SHORT FINAL AND TAXI IN.  REPLACED CAPT MACH/A/S IND, OPS CHECK OK PER M/M 34-13-02.
